# SDR IPXA2023070554590

- Difficulty date: May 19, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: #2 ENG INBD T/R AFT HOLD OPEN ROD FITTING SHIM STACK LOOSE. WORN SCREWS REPLACED AT #2 ENG INBD T/R AFT HOLD OPEN ROD FITTING SHIM STRACK SCREWS IAW SRM 51-40-02-0G. REVIEWED
